The Backlund Transformation Of A Kp-Like Class Of Nonlinear Partial Differential Equations

Show simple item record

contributor.author El Sherbiny, H. M. [حامد مصطفى الشربيني] en_US
date.accessioned 2009-11-25T15:30:07Z en_US
date.available 2009-11-25T15:30:07Z en_US
date.issued 1996 en_US
identifier.citation Qatar University Science Journal, 1996, Vol. 16, No. 1, Pages 9-12. en_US
identifier.uri http://hdl.handle.net/10576/10210 en_US
description.abstract The Backlund transformation of a class that behaves in a manner similar to that of the Kadometsev-Petviashli is derived via the use of a transformation that couples this class with a modified given class of the same order. Some possible conservation laws of the given equation are derived. en_US
description.abstract تحويلات باكلاند لفصل من المعادلات التى لها نفس سلوك معادلة كادرمشيف بيغياشنلي تشتق بإستخدام تحويلة تربط بين هذا الفصل والفصل المعمم له . كذلك نحسب بعض قوانين الثبات الممكنة لفصل المعادلات المعني . ar
language.iso en en_US
publisher Qatar University en_US
subject Mathematics en_US
subject الرياضيات ar
title The Backlund Transformation Of A Kp-Like Class Of Nonlinear Partial Differential Equations en_US
title.alternative تحوللات باكلاند لفصل من المعادلات التفاضلية الجزئية غير الخطية التي تسلك معادلات KP ar
type Article en_US
identifier.pagination 9-12 en_US
identifier.issue 1 en_US
identifier.volume 16 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record